# SDR AALA20121009002

- Difficulty date: September 26, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 40,421 hours, 16,426 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN INTERIM REPAIR WAS ACCOMPLISHED ON THE UPPER LEFT CORNER FASTENER HOLE OF THE LEFT INBOARD MAIN FLAP UPPER SKIN PANEL.  INSTALLED PERMANENT EXTERNAL DOUBLER REPAIR AS PER EA B737-57-026476.
